Vol. 58, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Radicals of supplementary semilattice sums of associative rings

Barry J. Gardner

Vol. 58 (1975), No. 2, 387–392
Abstract

This paper deals with the effect of radicals (in the Kurosh-Amitsur sense) on supplementary semilattice sums of rings as defined by J. Weissglass (Proc. Amer. Math. Soc., 39 (1973), 471-473). It is shown that if is a strict, hereditary radical class, then (R) = ΣαΩ(Rα) for every supplementary semilattice sum R = ΣαΩRα with finite Ω. If is an A-radical ciass or the generalized nil radical class, the same conclusion holds with the finiteness restriction removed. On the other hand, if αΩRα) = ΣαΩ(Rα) for all finite Ω, then is strict and satisfies ()R ∈ℜ⇒ the zeroring on the additive group of R belongs to , a condition satisfled by both hereditary strict and A-radical classes.

Mathematical Subject Classification
Primary: 16A21
Milestones
Received: 20 March 1974
Published: 1 June 1975
Authors
Barry J. Gardner